# SDR AALA981773

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 1082
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 7L HAS TWO MISDRILLED HOLES AT STATION 1082.  INSTALLED 'J' ANGLE (2024 T3.060) PER SRM 53-10-3 PAGE 4D.  (M)
